Finding invariant tori with Poincare's map
Hsuan-Wen Su
Communications on Pure & Applied Analysis 2008, 7(2): 433-443 doi: 10.3934/cpaa.2008.7.433
We consider the existence problem of invariant tori for quasi-periodic equation. We regard quasi-periodic functions with $n$ frequencies as periodic functions of functions with $n-1$ frequencies, which constitute a function space. Then we define Poincare's return map of a given semiflow on the space whose fixed point corresponds to an invariant torus of the semiflow.
keywords: Poincare's map Besicovitch almost periodic solutions. weak quasi-periodic family of solutions semiflow

Year of publication

Related Authors

Related Keywords

[Back to Top]